MathSciNet Relay Station
MathSciNet bibliographic data
MR2123732 (2005j:47057) 47H10
Berinde, Vasile A convergence theorem for some mean value fixed point iteration procedures. Demonstratio Math. 38 (2005), no. 1, 177–184.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement